Oscillation of Second Order Nonlinear Differential Equations with a Damping Term
Applied and Computational Mathematics
Volume 5, Issue 2, April 2016, Pages: 46-50
Received: Mar. 23, 2016; Published: Mar. 25, 2016
Views 3745      Downloads 160
Authors
Xue Mi, School of Mathematics and System Sciences, Shenyang Normal University, Shenyang, Liaoning, P. R. China
Ying Huang, School of Mathematics and System Sciences, Shenyang Normal University, Shenyang, Liaoning, P. R. China; School of Mathematics, Jilin University, Changchun, Jilin, P. R. China
Desheng Li, School of Mathematics and System Sciences, Shenyang Normal University, Shenyang, Liaoning, P. R. China
Article Tools
Follow on us
Abstract
A class of second-order nonlinear differential equations with a damping term is investigated in this paper. By using the Riccati transformation technique and general weight functions, we obtain some new sufficient conditions for the oscillation of the equation. Our results improve and extend some known results. Two examples are given to illustrate the main results.
Keywords
Oscillation, Second Order Nonlinear Differential Equation, Damping Term, Riccati Transformation Technique, Weight Function
To cite this article
Xue Mi, Ying Huang, Desheng Li, Oscillation of Second Order Nonlinear Differential Equations with a Damping Term, Applied and Computational Mathematics. Vol. 5, No. 2, 2016, pp. 46-50. doi: 10.11648/j.acm.20160502.12
References
[1]
Y. V. Rogovchenko, “Note on ‘Oscillation criteria for second order linear differential equations’,” J. Math. Anal. Appl. 203 (1996) 560-563.
[2]
Y. V. Rogovchenko, “Oscillation criteria for second order nonlinear perturbed differential equations,” J. Math. Anal. Appl. 215 (1997) 334-357.
[3]
Y. V. Rogovchenko, “Oscillation theorems for second order equations with damping,” Nonlinear Anal. 41 (2000) 1005-1028.
[4]
S. P. Rogovchenko, Y. V. Rogovchenko, “Oscillation of differential equations with damping,” Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 10 (2003) 447-461.
[5]
S. P. Rogovchenko, Y. V. Rogovchenko, “Oscillation results for general second-order differential equations with damping term,” J. Math. Anal. Appl. 279 (2003) 139-152.
[6]
Y. V. Rogovchenko, Tuncay F., “Oscillation criteria for second-order nonlinear differential equations with damping,” Nonlinear Anal. 69 (2008) 208-221.
[7]
Y. V. Rogovchenko, F. Tuncay, “Oscillation theorems for a class of second order nonlinear differential equations with damping,” Taiwanese J. Math.13 (2009) 1909-1928.
[8]
M. Kirane and Y. V. Rogovchenko, “On oscillation of nonlinear second order differential equation with damping term,” Appl. Math. Comput., 117 (2001) 177-192.
[9]
T. X. Li, Y. V. Rogovchenko, S. H. Tang., “Oscillation criteria for second-order nonlinear differential equations with damping,” Math. Slovaca 64(2014) No. 5, 1227-1236.
[10]
J. S. W. Wong, “On Kamenev-type oscillation for second order differential equations with damping,” J. Math. Anal. Appl. 248 (2001) 244-257.
[11]
J. Yan, “A note on an oscillation criterion for an equation with damped term,” Proc. Amer. Math. Soc. 90 (1984) 277-280.
[12]
J. Yan, “Oscillation theorems for second order linear differential equations with damping,” Proc. Amer. Math. Soc. 98 (1986) 276-282.
[13]
C. C. Yeh, “Oscillation theorems for nonlinear second order differential equations with damping term,” Proc. Amer. Math. Soc. 84 (1982) 397-402.
[14]
S. R. Grace, B. S. Lalli, “Oscillation theorems for second order superlinear differential equations with damping,” J. Austral. Math. Soc. Ser. A 53(1992) 156-165.
[15]
S. R. Grace, B. S. Lalli, C. C. Yeh, “Oscillation theorems for nonlinear second order differential equations with a nonlinear damping term,” SIAM J. Math. Anal. 15 (1984) 1082-1093.
[16]
S. R. Grace, B. S. Lalli, C. C. Yeh, “Addendum: Oscillation theorems for nonlinear second order differential equations with a nonlinear damping term,” SIAM J. Math. Anal. 19 (1988) 1252-1253.
[17]
X. J. Wang, G. H. Song, “Oscillation Theorems for a class of nonlinear second order differential equations with damping,” Advances in Pure Mathematics. 3(2013) 226-233.
[18]
E. Tunc, H. Avci, “Oscillation criteria for a class of second order nonlinear differential equations with damping,” Bulletin of Mathematical Analysis and Applications. 4 (2012) 40-50.
[19]
E. Tunc, “A note on the oscillation of second order differential equations with damping,” J. Comput. Anal. Appl. 12 (2010) 444-453.
[20]
E. Tunc, H. Avci, “New oscillation theorems for a class of second order damped nonlinear differential equations,” Ukrainian Math. J. 63 (2012) 1441-1457.
[21]
A. A. Salhin, U. K. S. Din, R. R. Ahmad, M. S. M. Noorani, “Some oscillation criteria for a class of second order nonlinear damped differential equations,” Applied Mathematics and Computation, 247 (2014) 962-968.
[22]
A. A. Salhin, U. K. S. Din, R. R. Ahmad, M. S. M. Noorani, “Set of oscillation criteria for second order nonlinear forced differential equations with damping,” Discrete Dynamics in Nature and Society, Volume 2014, Article ID 545189, 13 pages.
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186